# SDR BJNA041103

- Difficulty date: November 28, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C CHECK INSPECTION, LEVEL TWO CORROSION WAS DISCOVERED ON A FRAME RIB AT STATION 285 FROM STRINGER 24L TO STRINGER 28L.  CUTOUT CORRODED AREA OF FRAME AT STATION 285 FROM STRINGER 24L TO STRINGER 28L.  FABRICATED FILLER AND DOUBLER USING 7075-T6 .040.  INSTALLED FASTENERS AND REPAIR PARTS IAW BOEING SRM CHAPTER 51-40-2.  TREATED AND PRIMED FABRICATED PARTS AND SURROUNDING STRUCTURE IAW BOEING SRM CHAPTER 51-30-2.  (M)
